# SDR NX4R00004

- Difficulty date: October 5, 2010
- Submitted: December 15, 2010
- Operation: General aviation
- Aircraft: N915ER
- Make and model: Diamon DA 42
- Aircraft serial: 42AC150
- Aircraft time: 362 hours
- Engine: Lyc IO360M1A
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT INSP, THE PILOT NOTICED A WET FUEL STAIN UNDER THE RT AUX FUEL TANK.  WHEN THE TANK WAS REMOVED, TANK WAS FOUND TO BE CRACKED AROUND SEVERAL OF THE AFT SPOT WELD LOCATION ON THE LOWER AFT SURFACE OF THE TANK.
